# SDR SIMA201912032001

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 31,052 hours, 26,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24443
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX EMERGENCY LIGHTS INCLUDING OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY & BATTERY PACK #4 IAW AMM 33-50-04 OPS CHK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 104912
